# SDR CALA2017032100662

- Difficulty date: March 20, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737824
- Aircraft serial: 30612
- Aircraft time: 52,827 hours, 18,758 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Ufi
- Part number: 1030001001
- Part serial: 001825
- Condition: Faulty
- Location: E&E Bay
- Part time: 11,892 hours, 4,288 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW PRESSURE LIGHT FOR THE FUEL PUMP LIGHT ON CENTER TANK, RIGHT PUMP REPLACED RT CENTER UFI AND RAM REF AMM28-22-19. RAN PUMP, CHECKED OK.
